Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14, Issue 1, Pages 191-202
http://dx.doi.org/10.1155/S0161171291000182

On the weak law of large numbers for normed weighted sums of I.I.D. random variables

1Department of Mathematics, Illinois Institute of Technology, Chicago 60616, Illinois, USA
2Department of Statistics, University of Florida, Gainesville, Florida, USA

Received 14 March 1990

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

André Adler and Andrew Rosalsky, “On the weak law of large numbers for normed weighted sums of I.I.D. random variables,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 1, pp. 191-202, 1991. https://doi.org/10.1155/S0161171291000182.